It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2007, 11:05 AM   #1
Member
(female)
 
Join Date: Sep 2007
Location: CA
Posts: 76
elizleigh HB User
Question Lamictal and feeling cold all the time?

I just started taking Lamictal just under 2 weeks ago - 25mg 2x per day. I've been feeling extremely cold all of the time and have to bundle up in order to feel comfortable. Everyone is looking at me like I'm crazy. I work in an office where the temps are normal and everyone else is wearing short sleave shirts - sometimes a sweater when the air comes on. The temps outside are still nice -60's - 70's. When I get home, we open the slider to let fresh air in to circulate and I have to put on flannel pj's and wrap myself in a blanket while my fiance sits there in shorts and t-shirt....

Has anyone experienced this with lamictal?

 
Old 09-24-2007, 01:41 PM   #2
Senior Veteran
(female)
 
Join Date: May 2006
Posts: 733
SentenceDoing HB User
Re: Lamictal and feeling cold all the time?

I'm very similar. I've always felt colder than other people, but I've noticed that this got worse after I started taking meds (I'm on Tegretol and Keppra). I hate air conditioning. All summer at work, I've worn sweaters and used a space heater under my desk. And at home, my parents got central air installed, and when I'm hanging out at home I have to wear pants, sweatshirts, and cover myself with a blanket while my family sits around in shorts and t-shirts. the only time I'm comfortable is when the temperature is above 80 degrees. I've been wondering if this is a side effect of some anti-seiz meds.

 
Sponsors Lightbulb
   
Old 09-24-2007, 01:59 PM   #3
Member
(female)
 
Join Date: Sep 2007
Location: CA
Posts: 76
elizleigh HB User
Re: Lamictal and feeling cold all the time?

That is so interesting. I've always been a wimp when it comes to cold but never ever this bad and especially not during summer! It is nice to know that maybe it is the meds because I was starting to get a little worried that maybe something else was going on like my thyroid or low iron levels or something. Definately don't need another condition to worry about.

Thanks so much for responding. Going to the doctor this afternoon so I'll let you know what she says, if anything.

 
Old 09-24-2007, 02:14 PM   #4
Veteran
(female)
 
030free's Avatar
 
Join Date: Nov 2006
Location: NJ, US
Posts: 380
030free HB User030free HB User030free HB User030free HB User030free HB User030free HB User
Re: Lamictal and feeling cold all the time?

hi ladies, Im surprised to hear about the connection of the meds and feeling cold, because my family says im "cold blooded" meaning im always cold even in the summer. I dont like the AC for long periods either. I sleep w a thick blanket during the summer and w high temps outside. I though there was something wrong w me like low blood pressure, but I never made a connection to my meds. I take Keppra 3000mg/day and Trileptal 1200mg/day. Im curious to know if there is a connection so if u do find out, please keep us inform.

 
Old 09-24-2007, 02:40 PM   #5
Member
(female)
 
Join Date: Sep 2007
Location: CA
Posts: 76
elizleigh HB User
Re: Lamictal and feeling cold all the time?

Have you been on your meds for a long time? I was just recently diagnosed so I'm just getting used to all these new side effects.

 
Old 09-24-2007, 04:08 PM   #6
Member
(female)
 
Join Date: Aug 2007
Location: Vallejo, CA USA
Posts: 51
nerfmom HB User
Re: Lamictal and feeling cold all the time?

My husband complained about feeling cold shortly after he started taken Keppra. I am always hot, so every time I open the windows, he goes to get a sweater. He has very warm clothes for the winter; corduroy, flannel shirts, etc. Of course, at his age, he probably has poor circulation that can also make a person feel cold.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
new type of seizure- from Lamictal? Kimwwe Epilepsy 7 09-21-2009 09:55 PM
Lamictal & side effects NY 1009 Bipolar Disorder 0 05-23-2008 07:40 AM
Those On Lamictal, Please Help! I'm Posting Again salty Bipolar Disorder 32 09-24-2007 02:47 PM
Lamictal side effects mimick MS symptoms? joanna66 Multiple Sclerosis 3 07-29-2007 03:17 AM
Emotional Effects of Lamictal??? poochie6000 Epilepsy 3 01-09-2007 11:13 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Nicole K (6), Travis from MN (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:06 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!